# SDR CA131022003

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R66
- Aircraft time: 315 hours
- Engine: Allsn 250C30
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: C0176
- Condition: Damaged
- Location: Main Rotor
- Part time: 268 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, WE HAVE FOUND THAT 2 ALLEN BOLTS FROM THE SWASHPLATE WAS CHAFING ON THE SLIDER TUBE.  THE DAMAGE WAS LOCATED ON THE FORWARD FACE OF THE TUBE.  FOUND THAT THIS CONDITION HAPPEN DURING FLIGHT CONTROLS CHECK WITH THE COLLECTIVE UP AND CYCLIC IN AFT POSITION, WITH HYDRAULIC SYSTEM NOT PRESSURIZED, BY MOVING THE CONTROLS ON GROUND WITHOUT POWER.
